Alabama, 2011Tornado and Damaging Winds in Alabama, February 24 to 25, 2011
February 24 to 25, 2011 · NWS HUN · 36 events in 10 counties and zones
An intense fast moving squall line tracked east at 50 to 60 mph across north Alabama. Ahead of the line, southerly winds accelerated to 30 to 40 mph with a few gusts around 60 mph.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $138,000
- Crop damage
- None recorded
- Events
- 36
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An intense fast moving squall line tracked east at 50 to 60 mph across north Alabama. Ahead of the line, southerly winds accelerated to 30 to 40 mph with a few gusts around 60 mph. The winds knocked some trees and power lines down.
The QLCS produced several reports of wind damage mainly to trees and powerlines, causing sporadic power outages. A poorly fastened, but large chicken barn was destroyed near Battleground in northwest Cullman County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Feb 23, 10:55 PM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Feb 23, 10:55 PM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1055 PM CST WED FEB 23 2011
.UPDATE...
FOR 06Z AVIATION DISCUSSION
&&
.AVIATION...
IN GENERAL...VFR CONDITIONS ARE EXPECTED THROUGH THURSDAY AFTERNOON.
MAY SEE A BRIEF DROP TO MVFR LATE TONIGHT AS MOISTURE STREAMS INTO
THE REGION...BUT IF THIS OCCURS...CIGS SHOULD QUICKLY RECOVER
THURSDAY MORNING AS DEEP MIXING ENSUES. LLWS WILL PRESENT A PROBLEM
THROUGH THE OVERNIGHT HOURS TONIGHT AS STRONG LOW LEVEL WINDS BARREL
INTO THE REGION. THESE WINDS WILL BECOME STRONG GUSTS BY MID TO LATE
MORNING THURSDAY...WITH GUSTS APPROACHING 30KT BY THURSDAY
AFTERNOON. A BROKEN SQUALL LINE WILL BE NEAR MSL VERY LATE IN THE
PERIOD...AND THE 12Z TAFS WILL BE BETTER ABLE TO DEFINE THIS
SCENARIO.
&&
.DISCUSSION...
LIGHT RAIN SHOWERS ARE CONTINUING TO SPREAD ACROSS THE NORTHWESTERN
TWO THIRDS OF THE CWFA ATTM. OPTED TO INCREASE POPS IN THE NORTHWEST
TO ACCOUNT FOR THESE SHOWERS...AND FOR THE ADDITIONAL ACTIVITY
EXPECTED AS LOW LEVEL MOISTURE POOLS JUST TO THE NORTHWEST OF THE
CWFA /PER MOIST ASCENT ON THE I305/300K SURFACES AND STRENGTHENING
THETAE RIDGE/. MOST OF THIS ACTIVITY SHOULD BE LIGHT TO OCCASIONALLY
MODERATE...WITH MANY LOCATIONS RECEIVING ONLY A SPRINKLE. FARTHER TO
THE SOUTHEAST WHERE DEWPOINTS ARE STILL LINGERING IN THE 30S TO THE
EAST OF A SURFACE FRONT...PRECIPITATION SHOULD BE MORE LIMITED AS
LOW LEVEL WINDS CONTINUE TO INDICATE A SOUTHEASTERLY FETCH. IN THESE
AREAS...OPTED TO KEEP THE ISOLATED SHOWER MENTION...BUT ALSO TO DROP
TEMPERATURES A COUPLE DEGREES TO ACCOUNT FOR THE LOWER DEWPOINTS.
OTHERWISE...THE MAIN FOCUS FOR THE FORECAST CENTERS ON THE
DEVELOPING SURFACE LOW AND WHAT HAZARDS IT WILL BRING TO THE
TENNESSEE VALLEY LATE TOMORROW EVENING. IN ADDITION TO THE
THUNDERSTORM-ASSOCIATED WIND THREAT...THE 00Z NAM SUGGESTS THAT
GRADIENT WIND GUSTS MAY REACH ADVISORY CRITERIA OVER AT LEAST A
PORTION OF THE CWFA THURSDAY AFTERNOON. WILL WAIT FOR THE 00Z GFS TO
TRICKLE IN BEFORE MAKING ANY FINAL DECISIONS.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
JLL
Hazardous weather outlook, Feb 23, 8:25 PM CST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
825 PM CST WED FEB 23 2011
ALZ001>010-016-TNZ076-096-097-241100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
825 PM CST WED FEB 23 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.
.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE TENNESSEE
VALLEY THURSDAY NIGHT THROUGH FRIDAY MORNING ALONG A STRONG COLD
FRONT. THIS LINE WILL APPROACH THE MISSISSIPPI-ALABAMA BORDER AROUND
10 PM ON THURSDAY AND MOVE EASTWARD ACROSS THE STATE...ENDING BY
AROUND 8 AM ON FRIDAY. SOME OF THOSE STORMS MAY BECOME SEVERE...WITH
DAMAGING WINDS AS THE PRIMARY THREAT. HAIL...LOCALIZED HEAVY
RAINFALL AND ISOLATED TORNADOES ARE ALSO POSSIBLE.
ANOTHER ROUND OF NUMEROUS THUNDERSTORMS IS EXPECTED MONDAY...AS YET
ANOTHER STRONG COLD FRONT MOVES ACROSS THE AREA. EARLY INDICATIONS
CONTINUE TO SHOW A RISK FOR STRONG TO SEVERE STORMS WITH THIS SYSTEM.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE THURSDAY EVENING.
CCC
Event by event
33 thunderstorm wind, 2 strong wind, 1 tornado. Local standard time, as filed.
Thunderstorm Wind, Colbert
- When
- February 24, 12:00 AM CST to 12:05 AM CST
- Where
- Colbert County, 0.69 mi NNW of Cherokee
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 34.760, -87.973
A flag pole was bent almost to the ground by winds and a large pine tree was blown down onto power lines in the Cherokee community.
Thunderstorm Wind, Lawrence
- When
- February 24, 12:00 AM CST to 12:05 AM CST
- Where
- Lawrence County, 2.59 mi SSE of Wren
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Broadcast Media
- Coordinates
- 34.394, -87.268
Trees were blown down at the intersection of CR 190 and 90 in the Speake area.
Thunderstorm Wind, Lawrence
- When
- February 24, 12:00 AM CST to 12:05 AM CST
- Where
- Lawrence County, 1.73 mi SE of Wren
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Broadcast Media
- Coordinates
- 34.416, -87.255
Trees were blown down near the intersection of CR 188 and CR 92.
Thunderstorm Wind, Lawrence
- When
- February 24, 12:00 AM CST to 12:05 AM CST
- Where
- Lawrence County, 5.4 mi NNE of Pool
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Broadcast Media
- Coordinates
- 34.416, -87.170
Trees were blown down on highway 36 near the Speake Volunteer Fire Department.
Thunderstorm Wind, Lawrence
- When
- February 24, 12:00 AM CST to 12:05 AM CST
- Where
- Lawrence County, 2.83 mi E of Hatton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Broadcast Media
- Coordinates
- 34.572, -87.370
Trees were blown down on CR 150 north of highway 157 in the Loosier community.
Thunderstorm Wind, Lawrence
- When
- February 24, 12:00 AM CST to 12:05 AM CST
- Where
- Lawrence County, 5.81 mi W of Speake
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Broadcast Media
- Coordinates
- 34.436, -87.170
Trees were blown down on CR 203.
Thunderstorm Wind, Morgan
- When
- February 24, 12:00 AM CST to 12:05 AM CST
- Where
- Morgan County, 1.59 mi NNW of Hartselle
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 34.450, -86.943
Roof damage occurred due to high winds.
Thunderstorm Wind, Morgan
- When
- February 24, 12:00 AM CST to 12:05 AM CST
- Where
- Morgan County, 1.66 mi SW of Brooksville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 34.481, -86.868
A large pine tree was blown down on Tall Pine road.
Thunderstorm Wind, Madison
- When
- February 24, 12:00 AM CST to 12:05 AM CST
- Where
- Madison County, 2 mi N of Redstone Aaf
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 34.708, -86.707
A moderate size tree was blown down on the side of the road near the intersection of Old Madison Pike and Slaughter road. It's trunk was approximately 24 inches in diameter. Many large tree branches were also blown down.
Thunderstorm Wind, Lauderdale
- When
- February 24, 12:00 AM CST to 12:05 AM CST
- Where
- Lauderdale County, 0.7 mi S of Rhodesville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Law Enforcement
- Coordinates
- 34.860, -87.869
Trees were blown down and a trampoline was blown onto the road near the intersection of CR 189 and CR 213.
Thunderstorm Wind, Lauderdale
- When
- February 24, 12:00 AM CST to 12:05 AM CST
- Where
- Lauderdale County, 0.41 mi WNW of Florence
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 34.801, -87.677
Over sixty mph winds were estimated in downtown Florence.
Thunderstorm Wind, Franklin
- When
- February 24, 12:00 AM CST to 12:05 AM CST
- Where
- Franklin County, 0.89 mi SSE of Phil Campbell
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Trained Spotter
- Coordinates
- 34.338, -87.693
Trees and power lines were blocking the road near the Marion/Franklin county border. Spotter relayed that it took two hours for the road to get cleared before he could drive through.
Strong Wind, Lawrence
- When
- February 24, 8:54 PM CST to 8:59 PM CST
- Where
- Lawrence forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 34.522, -87.311 (the zone’s center; the record gives no point)
A tree was blown down 2 miles north of Moulton on CR 170.
Thunderstorm Wind, Colbert
- When
- February 24, 9:56 PM CST to 10:05 PM CST
- Where
- Colbert County, 0.69 mi N of Cherokee
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 34.760, -87.970
Winds damaged a residence in downtown Cherokee at miles marker 8 on US-72.
Thunderstorm Wind, Colbert
- When
- February 24, 9:56 PM CST to 10:05 PM CST
- Where
- Colbert County, 0.57 mi W of Tuscumbia
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 34.730, -87.710
Roof damage to JJS restaurant and People's Drug Storm on Highway 72 in Cherokee. Multiple power outages in Barton, Crooked Oak, Locust Shores, New Bethel, and Tuscumbia.
Thunderstorm Wind, Lauderdale
- When
- February 24, 10:13 PM CST
- Where
- Lauderdale County, 1.33 mi WNW of Oakland
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.840, -87.800
An estimated wind gust to 60 mph was observed in Oakland. Power outages were also reported.
Strong Wind, Madison
- When
- February 24, 10:15 PM CST to 10:20 PM CST
- Where
- Madison forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 34.763, -86.550 (the zone’s center; the record gives no point)
A tree was blown down on 9th Avenue in Huntsville.
Thunderstorm Wind, Franklin
- When
- February 24, 10:23 PM CST
- Where
- Franklin County, 0.69 mi S of Russellville
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 34.510, -87.730
Media reported a 63 mph wind gust measured from Alfa camera.
Thunderstorm Wind, Lawrence
- When
- February 24, 10:25 PM CST to 10:30 PM CST
- Where
- Lawrence County, 1.74 mi E of Leola
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Mesonet
- Coordinates
- 34.378, -87.290
Several trees were knocked down on Leola road near the edge of Bankhead National Forest.
Thunderstorm Wind, Limestone
- When
- February 24, 10:37 PM CST to 10:43 PM CST
- Where
- Limestone County, 4.48 mi WSW of Wheeler Lake North
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Emergency Manager
- Coordinates
- 34.800, -87.220
Multiple trees were blown down near highway 72.
Thunderstorm Wind, Morgan
- When
- February 24, 10:55 PM CST to 11:00 PM CST
- Where
- Morgan County, 1.33 mi WNW of Mt Tabor
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Storm Chaser
- Coordinates
- 34.440, -86.890
Several trees were knocked down. Some trees also had limbs five inches in diameter snapped off.
Tornado, Cullman
- When
- February 24, 11:10 PM CST to 11:11 PM CST
- Where
- Cullman County, 1.52 mi E of Battleground to 1.75 mi E of Battleground
- Rating
- EF0
- Path length
- 0.24 mi
- Path width
- 20 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 34.301, -86.973
An EF-0 tornado with maximum winds of 75 mph and a path width of 20 yards tracked about one quarter mile on a farm just east of battleground. The tornado first snapped and twisted four tall hardwood trees before advancing northeast and destroying a large but unoccupied chicken barn. Metal and wood debris was shredded and twisted amongst nearby trees and damaged the adjacent home and a mobile home.
Thunderstorm Wind, Madison
- When
- February 24, 11:10 PM CST to 11:15 PM CST
- Where
- Madison County, 1.33 mi ESE of Harvest Epps Arpt
- Measured
- 47 kt (54 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 34.860, -86.750
An estimated gust to 54 mph was reported in Harvest.
Thunderstorm Wind, Madison
- When
- February 24, 11:10 PM CST to 11:15 PM CST
- Where
- Madison County, 2.99 mi SSE of Madison Xrds
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.860, -86.700
A tree was blown down at the intersection of Quarter Mountain road and Carter's Gin road.
Thunderstorm Wind, Madison
- When
- February 24, 11:10 PM CST to 11:15 PM CST
- Where
- Madison County, 2.99 mi SSE of Madison Xrds
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.860, -86.700
A tree was blown down at the intersection of Quarter Mountain road and Carter's Gin road.
Thunderstorm Wind, Morgan
- When
- February 24, 11:13 PM CST to 11:18 PM CST
- Where
- Morgan County, 1.33 mi WNW of Hartselle Arpt
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.410, -86.950
Several pine and oak trees and power poles were blown down. Also awning was blown off of a mobile home on Garner road.
Thunderstorm Wind, Morgan
- When
- February 24, 11:13 PM CST to 11:18 PM CST
- Where
- Morgan County, Massey
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.370, -87.020
Some windows were blown out in a mobile home.
Thunderstorm Wind, Morgan
- When
- February 24, 11:15 PM CST to 11:20 PM CST
- Where
- Morgan County, 2.15 mi SSE of Oak Ridge
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.450, -86.990
A tree was blown down on Forrest Chapel road in Oakridge.
Thunderstorm Wind, Madison
- When
- February 24, 11:15 PM CST to 11:20 PM CST
- Where
- Madison County, 1.7 mi W of Huntsville Mills Arp
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $100
- Reported by
- Emergency Manager
- Coordinates
- 34.750, -86.580
A railroad arm was broken on Oakwood Ave.
Thunderstorm Wind, Cullman
- When
- February 24, 11:20 PM CST to 11:25 PM CST
- Where
- Cullman County, 0.9 mi SW of Cullman
- Measured
- 44 kt (51 mph) estimated gust
- Property damage
- $500
- Reported by
- Trained Spotter
- Coordinates
- 34.170, -86.840
An estimated wind gust of 51 mph was reported in Cullman.
Thunderstorm Wind, Cullman
- When
- February 24, 11:20 PM CST to 11:25 PM CST
- Where
- Cullman County, 2.33 mi NW of Cullman
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 34.206, -86.856
The Piggly Wiggly sign was damaged near Cullman.
Thunderstorm Wind, Cullman
- When
- February 24, 11:30 PM CST
- Where
- Cullman County, 0.57 mi W of Cullman
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 34.180, -86.840
A 61 mph wind gust was estimated in downtown Cullman.
Thunderstorm Wind, Marshall
- When
- February 24, 11:50 PM CST to 11:55 PM CST
- Where
- Marshall County, Arab
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.320, -86.500
A tree was blown down on a residence in Arab.
Thunderstorm Wind, Dekalb
- When
- February 25, 12:30 AM CST to 12:35 AM CST
- Where
- Dekalb County, 0.57 mi E of Collinsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.270, -85.860
A tree was blown down on highway 68.
Thunderstorm Wind, Dekalb
- When
- February 25, 12:30 AM CST to 12:35 AM CST
- Where
- Dekalb County, 2.36 mi NNW of New Home
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 34.630, -85.740
A tree was reported down on a house in Henager. Little structural damage occurred.
Thunderstorm Wind, Dekalb
- When
- February 25, 12:44 AM CST to 12:49 AM CST
- Where
- Dekalb County, 0.57 mi E of High Pt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 34.580, -85.590
A tree was blown down, which knocked down some powerlines on highway 117 nearthe Mentone Post Office.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Kentucky, February 24 to 25, 20114 deaths · $1.0 million · EF2 · 31 events
- Tornadoes and Damaging Winds in Kentucky, February 24 to 28, 20111 injured · $640,000 · EF3 · 19 events
- Tornadoes and Flood in Tennessee, February 24, 20112 injured · $2.3 million · EF2 · 33 events
- Tornadoes and Damaging Winds in Mississippi, February 24, 2011$2.9 million · EF2 · 39 events
- Tornadoes and Flash Flooding in Tennessee, February 24, 2011$1.7 million · EF2 · 23 events
- Tornadoes and Flash Flooding in Arkansas, February 24, 20112 injured · $1.3 million · EF1 · 35 events
- Tornado and Damaging Winds in Louisiana, February 24, 2011$767,000 · EF1 · 4 events
- Tornado and Damaging Winds in Alabama, February 24 to 25, 2011$234,000 · EF0 · 52 events
- Flash Flooding and Damaging Winds in Arkansas, February 24, 2011$352,000 · 83 kt wind · 13 events
- Winter Storm and Heavy Snow in Nevada, February 24 to 25, 20112 injured · $250,000 · 3 events
- Winter Storm and Hail in Kansas, February 24, 20112 injured · $125,000 · 0.75 in hail · 9 events
- Hail and Damaging Winds in Louisiana, February 24, 20111 injured · $70,000 · 1.5 in hail · 22 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 284855, 284856, 284857, 284858, 284859, 284860, 284861, 284862, 284863, 284864, 284865, 284866, 283953, 283951, 283961, 283954, 284854, 283963, 283971, 283978, 283977, 283920, 283967, 283985, 283986, 283980, 283982, 283983, 283990, 283975, 285739, 283988, 283989, 283994, 284851, 284853.